By Topic

Finite-time stability and stabilization of Markovian switching stochastic systems with impulsive effects

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yang, Ying ; Department of Applied Mathematics, Xidian University, Xi'an 710071, P. R. China; Department of Mathematics, Huizhou University, Huizhou 516007, P. R. China ; Li, Junmin ; Chen, Guopei

Many practical systems in physics, biology, engineering and information science exhibit impulsive dynamical behaviors due to abrupt changes at certain instants during the dynamical processes. The problems of finite-time stability analysis are investigated for a class of Markovian switching stochastic systems, in which exist impulses at the switching instants. Multiple Lyapunov techniques are used to derive sufficient conditions for finite-time stochastic stability of the overall system. Furthermore, a state feedback controller, which stabilizes the closed loop systems in the finite-time sense, is then addressed. Moreover, the controller appears not only in the shift part but also in the diffusion part of the underlying stochastic subsystem. The results are reduced to feasibility problems involving linear matrix inequalities (LMls). A numerical example is presented to illustrate the proposed methodology.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:21 ,  Issue: 2 )